# SDR N6WA20130910003

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 22,917 hours, 16,192 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L, BETWEEN FS 280 & 295 IS CRACKED.  INSTALLED REPAIR TO STRINGER IAW SH670BA-553-040 & REO 670-53-21-493.
